# SDR SWAA2022021818300

- Difficulty date: July 1, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR BHD VAPOR BARRIER WEB (BS 663 / LBL 32 / WL 166) CRACK NOTED. / NOTED CRACK ON REAR PAR BHD VAPOR BARRIER WEB; BS663 LBL 32 WL166; WAS REPAIED IAW SRM 51-70-04-2R-10 56563U 10JUL18
